MathSciNet Relay Station
MathSciNet bibliographic data
MR776478 14J50 (14J28)
Cossec, F.; Dolgachev, I. On automorphisms of nodal Enriques surfaces. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 2, 247–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement